Thread: test flu already??/
11-04-2005, 07:34 PM #1
test flu already??/
i just did my first injection of T400 today along with 40mg of turinabol (taking 60mg ed) and 9 hours later i have a terrible fever a ton of pain and i feel like im gonna die. Im an experienced injector so i did the injection precisely, whats going on???
11-04-2005, 07:41 PM #2
yep that t400 will do that shit to you , all i have to say bro is ouch ! get rid of it ,that stuff is junk , there way to buch BA in T 400, thats why the pain.. and ussualy the test flu follows .. u didnt do anything wrong besides picking the wrong gear
11-04-2005, 08:17 PM #3Junior Member
- Join Date
- Sep 2005
ya dude... t400 also gives me fvcking bad fever 8 hours after I inject, and the fever will last for 3 ~4days, also after I inject on my butt cheek, I can't sit for 5 days, I have to sleep on side way, 9 out of 10 people will have the same thing happen to you and that's how it goes. when I'm on t-400 #3 week I can not take the fever and the pain anymore so I switch to test-c...
Test-prop--- pain 8.5
androp275--- pain 8
sus-250----- pain 7
primo-------- pain 7.5
deca --------pain 1
this is how I feel about the pain, some people might have different pain..
Last edited by juicy juicy; 11-06-2005 at 08:33 PM.
11-06-2005, 05:36 PM #4
right, so i will get a fever and be incapacitated for a day or so every time i inject?? the pain isnt really that insanely bad. so i guess cutting with B-12 will be the only solution??
11-06-2005, 06:52 PM #5
yeah b12 wont really do shit for ya eept dull teh pain a bit . the flu symptoms most likely will still persist.
11-06-2005, 07:47 PM #6
Godamn thats terrible, why would the test flu still persist even if i dilute it??? thank god i didnt get their sust-500 yikes.
11-06-2005, 07:56 PM #7
the BA would still be there ..dont forget also it varys from person to person
11-06-2005, 08:17 PM #8Junior Member
- Join Date
- Sep 2005
[QUOTE=JiGGaMaN]right, so i will get a fever and be incapacitated for a day or so every time i inject?? the pain isnt really that insanely bad. so i guess cutting with B-12 will be the only solution??[/QU
I have lots pain, b12 not going to do shit, I get fever every time after I inject, my friend told me it takes about 8weeks for body to get use to it and then the pain will become soreness...fever will be come light heat.
ya..dude.. if you get the sus-500...... prepare to die...
Last edited by juicy juicy; 11-06-2005 at 08:24 PM.
11-06-2005, 08:47 PM #9
haha thanks for the advice, this is going to be a very painful 12 weeks. guess i wont mind doing prop at the end
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)